December 2017, 22(10): 3691-3706. doi: 10.3934/dcdsb.2017150

Pullback attractors of FitzHugh-Nagumo system on the time-varying domains

1. 

College of Science, National University of Defense Technology, Changsha 410073, China

2. 

College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China

* Corresponding author: Jianhua Huang

Received  December 2016 Revised  January 2017 Published  April 2017

Fund Project: The authors are supported by the NSF of China(No.11371367,11571126), the third author is also supported by the Fundamental Research Funds for the Central Universities (106112016CDJZR105501)

The existence and uniqueness of solutions satisfying energy equality is proved for non-autonomous FitzHugh-Nagumo system on a special time-varying domain which is a (possibly non-smooth) domain expanding with time. By constructing a suitable penalty function for the two cases respectively, we establish the existence of a pullback attractor for non-autonomous FitzHugh-Nagumo system on a special time-varying domain.

Citation: Zhen Zhang, Jianhua Huang, Xueke Pu. Pullback attractors of FitzHugh-Nagumo system on the time-varying domains. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3691-3706. doi: 10.3934/dcdsb.2017150
References:
[1]

S. Bonaccorsi and G. Guatteri, A variational approach to evolution problems with variable domains, J. Differential Equations, 175 (2001), 51-70. doi: 10.1006/jdeq.2000.3959.

[2]

H. CrauelP. Kloeden and M. Yang, Random attractors of stochastic reaction-diffusion equations on variable domains, Stoch. Dyn., 11 (2011), 301-314. doi: 10.1142/S0219493711003292.

[3]

L. Evans, Partial Differential Equations, Grad. Stud. Math. , Amer. Math. Soc. , 19 Providence, RI, 1998.

[4]

R. FitzHugh, Impulses and physiological states in theoretical models of nerve membrane, Biophys. J., 1 (1861), 445-466. doi: 10.1016/S0006-3495(61)86902-6.

[5]

C. He and L. Hsiao, Two-dimensional Euler equations in a time dependent domain, J. Differential Equations, 163 (2000), 265-291. doi: 10.1006/jdeq.1999.3702.

[6]

P. KloedenJosé Real and C. Sun, Pullback attractors for a semilinear heat equation on time-varying domains, J. Differential equations, 246 (2009), 4702-4730. doi: 10.1016/j.jde.2008.11.017.

[7]

P. KloedenP. Maín-Rubio and J. Real, Pullback attractors for a semilinear heat equation in a non-cylindrical domain, J. Differential Equations, 244 (2008), 2062-2090. doi: 10.1016/j.jde.2007.10.031.

[8]

J. LímacoL. A. Medeiros and E. Zuazua, Existence, uniqueness and controllability for parabolic equations in non-cylindrical domains, Mat. Contemp., 23 (2002), 49-70.

[9]

J. Lions, Quelques méthodes de Résolution des Problémes aux Limites Non linéaires, Dunod, Paris, 1969.

[10]

W. Liu and B. Wang, Asymptotic behavior of the FitzHugh-Nagumo system, Inter. J. Evolution Equations, 2 (2007), 129-163.

[11]

Y. Lu and Z. Shao, Determining nodes for partly dissipative reaction systems, Nonlinear Anal, 54 (2003), 873-884. doi: 10.1016/S0362-546X(03)00112-3.

[12]

M. Marion, Finite-dimensional attractors associated with partly dissipative reaction-diffusion systems, SIAM J. Math. Anal., 20 (1989), 816-844. doi: 10.1137/0520057.

[13]

M. Marion, Inertial manifolds associated to partly dissipative reaction-diffusion systems, J. Math. Anal. Appl., 143 (1989), 295-326. doi: 10.1016/0022-247X(89)90043-7.

[14]

J. NagumoS. Arimoto and S. Yosimzawa, An active pulse transmission line simulating nerve axon, Proc. J. R. E., 50 (1964), 2061-2070. doi: 10.1109/JRPROC.1962.288235.

[15] J. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Univ. Press, Cambridge, 2001. doi: 10.1007/978-94-010-0732-0.
[16]

C. Sun and Y. Yuan, $L^p$-type pullback attractors for a semilinear heat equation on time-varying domains, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 1029-1052. doi: 10.1017/S0308210515000177.

[17] R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Second edition, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.
[18]

B. Wang, Pullback attractors for the non-autonomous FitzHugh-Nagumo system on unbounded domains, Nonlinear Anal., 70 (2009), 3799-3815. doi: 10.1016/j.na.2008.07.011.

show all references

References:
[1]

S. Bonaccorsi and G. Guatteri, A variational approach to evolution problems with variable domains, J. Differential Equations, 175 (2001), 51-70. doi: 10.1006/jdeq.2000.3959.

[2]

H. CrauelP. Kloeden and M. Yang, Random attractors of stochastic reaction-diffusion equations on variable domains, Stoch. Dyn., 11 (2011), 301-314. doi: 10.1142/S0219493711003292.

[3]

L. Evans, Partial Differential Equations, Grad. Stud. Math. , Amer. Math. Soc. , 19 Providence, RI, 1998.

[4]

R. FitzHugh, Impulses and physiological states in theoretical models of nerve membrane, Biophys. J., 1 (1861), 445-466. doi: 10.1016/S0006-3495(61)86902-6.

[5]

C. He and L. Hsiao, Two-dimensional Euler equations in a time dependent domain, J. Differential Equations, 163 (2000), 265-291. doi: 10.1006/jdeq.1999.3702.

[6]

P. KloedenJosé Real and C. Sun, Pullback attractors for a semilinear heat equation on time-varying domains, J. Differential equations, 246 (2009), 4702-4730. doi: 10.1016/j.jde.2008.11.017.

[7]

P. KloedenP. Maín-Rubio and J. Real, Pullback attractors for a semilinear heat equation in a non-cylindrical domain, J. Differential Equations, 244 (2008), 2062-2090. doi: 10.1016/j.jde.2007.10.031.

[8]

J. LímacoL. A. Medeiros and E. Zuazua, Existence, uniqueness and controllability for parabolic equations in non-cylindrical domains, Mat. Contemp., 23 (2002), 49-70.

[9]

J. Lions, Quelques méthodes de Résolution des Problémes aux Limites Non linéaires, Dunod, Paris, 1969.

[10]

W. Liu and B. Wang, Asymptotic behavior of the FitzHugh-Nagumo system, Inter. J. Evolution Equations, 2 (2007), 129-163.

[11]

Y. Lu and Z. Shao, Determining nodes for partly dissipative reaction systems, Nonlinear Anal, 54 (2003), 873-884. doi: 10.1016/S0362-546X(03)00112-3.

[12]

M. Marion, Finite-dimensional attractors associated with partly dissipative reaction-diffusion systems, SIAM J. Math. Anal., 20 (1989), 816-844. doi: 10.1137/0520057.

[13]

M. Marion, Inertial manifolds associated to partly dissipative reaction-diffusion systems, J. Math. Anal. Appl., 143 (1989), 295-326. doi: 10.1016/0022-247X(89)90043-7.

[14]

J. NagumoS. Arimoto and S. Yosimzawa, An active pulse transmission line simulating nerve axon, Proc. J. R. E., 50 (1964), 2061-2070. doi: 10.1109/JRPROC.1962.288235.

[15] J. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Univ. Press, Cambridge, 2001. doi: 10.1007/978-94-010-0732-0.
[16]

C. Sun and Y. Yuan, $L^p$-type pullback attractors for a semilinear heat equation on time-varying domains, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 1029-1052. doi: 10.1017/S0308210515000177.

[17] R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Second edition, Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.
[18]

B. Wang, Pullback attractors for the non-autonomous FitzHugh-Nagumo system on unbounded domains, Nonlinear Anal., 70 (2009), 3799-3815. doi: 10.1016/j.na.2008.07.011.

[1]

Yiqiu Mao. Dynamic transitions of the Fitzhugh-Nagumo equations on a finite domain. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3935-3947. doi: 10.3934/dcdsb.2018118

[2]

John Guckenheimer, Christian Kuehn. Homoclinic orbits of the FitzHugh-Nagumo equation: The singular-limit. Discrete & Continuous Dynamical Systems - S, 2009, 2 (4) : 851-872. doi: 10.3934/dcdss.2009.2.851

[3]

Yangrong Li, Jinyan Yin. A modified proof of pullback attractors in a Sobolev space for stochastic FitzHugh-Nagumo equations. Discrete & Continuous Dynamical Systems - B, 2016, 21 (4) : 1203-1223. doi: 10.3934/dcdsb.2016.21.1203

[4]

Bao Quoc Tang. Regularity of pullback random attractors for stochastic FitzHugh-Nagumo system on unbounded domains. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 441-466. doi: 10.3934/dcds.2015.35.441

[5]

B. Ambrosio, M. A. Aziz-Alaoui, V. L. E. Phan. Global attractor of complex networks of reaction-diffusion systems of Fitzhugh-Nagumo type. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3787-3797. doi: 10.3934/dcdsb.2018077

[6]

Arnold Dikansky. Fitzhugh-Nagumo equations in a nonhomogeneous medium. Conference Publications, 2005, 2005 (Special) : 216-224. doi: 10.3934/proc.2005.2005.216

[7]

Anna Cattani. FitzHugh-Nagumo equations with generalized diffusive coupling. Mathematical Biosciences & Engineering, 2014, 11 (2) : 203-215. doi: 10.3934/mbe.2014.11.203

[8]

Matthieu Alfaro, Hiroshi Matano. On the validity of formal asymptotic expansions in Allen-Cahn equation and FitzHugh-Nagumo system with generic initial data. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 1639-1649. doi: 10.3934/dcdsb.2012.17.1639

[9]

Serge Nicaise, Cristina Pignotti, Julie Valein. Exponential stability of the wave equation with boundary time-varying delay. Discrete & Continuous Dynamical Systems - S, 2011, 4 (3) : 693-722. doi: 10.3934/dcdss.2011.4.693

[10]

Vyacheslav Maksimov. Some problems of guaranteed control of the Schlögl and FitzHugh-Nagumo systems. Evolution Equations & Control Theory, 2017, 6 (4) : 559-586. doi: 10.3934/eect.2017028

[11]

Anhui Gu, Bixiang Wang. Asymptotic behavior of random fitzhugh-nagumo systems driven by colored noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1689-1720. doi: 10.3934/dcdsb.2018072

[12]

Francesco Cordoni, Luca Di Persio. Optimal control for the stochastic FitzHugh-Nagumo model with recovery variable. Evolution Equations & Control Theory, 2018, 7 (4) : 571-585. doi: 10.3934/eect.2018027

[13]

Xiao Wang, Zhaohui Yang, Xiongwei Liu. Periodic and almost periodic oscillations in a delay differential equation system with time-varying coefficients. Discrete & Continuous Dynamical Systems - A, 2017, 37 (12) : 6123-6138. doi: 10.3934/dcds.2017263

[14]

Ferhat Mohamed, Hakem Ali. Energy decay of solutions for the wave equation with a time-varying delay term in the weakly nonlinear internal feedbacks. Discrete & Continuous Dynamical Systems - B, 2017, 22 (2) : 491-506. doi: 10.3934/dcdsb.2017024

[15]

Lijuan Wang, Yashan Xu. Admissible controls and controllable sets for a linear time-varying ordinary differential equation. Mathematical Control & Related Fields, 2018, 8 (3&4) : 1001-1019. doi: 10.3934/mcrf.2018043

[16]

Fang Han, Bin Zhen, Ying Du, Yanhong Zheng, Marian Wiercigroch. Global Hopf bifurcation analysis of a six-dimensional FitzHugh-Nagumo neural network with delay by a synchronized scheme. Discrete & Continuous Dynamical Systems - B, 2011, 16 (2) : 457-474. doi: 10.3934/dcdsb.2011.16.457

[17]

Takashi Kajiwara. The sub-supersolution method for the FitzHugh-Nagumo type reaction-diffusion system with heterogeneity. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2441-2465. doi: 10.3934/dcds.2018101

[18]

Takashi Kajiwara. A Heteroclinic Solution to a Variational Problem Corresponding to FitzHugh-Nagumo type Reaction-Diffusion System with Heterogeneity. Communications on Pure & Applied Analysis, 2017, 16 (6) : 2133-2156. doi: 10.3934/cpaa.2017106

[19]

Abiti Adili, Bixiang Wang. Random attractors for stochastic FitzHugh-Nagumo systems driven by deterministic non-autonomous forcing. Discrete & Continuous Dynamical Systems - B, 2013, 18 (3) : 643-666. doi: 10.3934/dcdsb.2013.18.643

[20]

Abiti Adili, Bixiang Wang. Random attractors for non-autonomous stochastic FitzHugh-Nagumo systems with multiplicative noise. Conference Publications, 2013, 2013 (special) : 1-10. doi: 10.3934/proc.2013.2013.1

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (10)
  • HTML views (5)
  • Cited by (0)

Other articles
by authors

[Back to Top]